MAUDE Adverse Event Report: SUNRISE MEDICAL PRIVADA MISIONES QUICKIE IRIS; MANUAL WHEELCHAIR

SUNRISE MEDICAL PRIVADA MISIONES QUICKIE IRIS; MANUAL WHEELCHAIR
Model Number EIZ4-2
Health Effect - Clinical Codes Laceration(s) (1946); Injury (2348); Fracture, Arm (2351)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is to report the injuries sustained to the end user in the car accident.No allegations of malfunction or defect were made by the dealer against the subject wheelchair.The dealer did mention that aside from the injuries to his son, the chair was also damaged in the car accident, with a bent frame and a tilt feature that is out of place.The dealer is working on getting a new chair for his son.No further investigation will be performed by sunrise medical.
 
Event or Problem Description
Per (b)(6) (dealer) the end user was in a car accident while sitting in his chair.(b)(6) states that transit brackets were used for the chair.The end user is the dealer's son.(b)(6) states his son was injured in the car accident and was taken to the doctor last week (date not provided).(b)(6) reported that his son sustained injuries to the orbital bone on his face, a laceration across the left eye, a right broken humerus and his left arm and wrist are also broken.

Brand Name
QUICKIE IRIS
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL PRIVADA MISIONES
no. 110 parque industrial
misiones de las californias
tijuana, baja california 22425
MX  22425
MDR Report Key7542921
Report Number9616084-2018-00005
Device Sequence Number1200847
Product Code IOR
UDI-Device Identifier05022408048953
UDI-Public05022408048953
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K123975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIZ4-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;